Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Low sex drive. Taken medicine for fungal infection. Now early discharge or penis goes soft during intercourse

Hi Sir, I got married 6 months ago.Since from begining I had some sexual problem.I had low sex drive.After that I went visit a sexologist I found that there is some VDR infection and My penis was infected with fungus and I dont have good quality of sperm . After taking anti bactirial medicine I felt little bit comfort.But sometimes I felt either I got discharged early or my penis goes soft during intercourse.Please suggest.I want to have an issue.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Hi
Welcome to HCM and thanks for your query.
If you are able to ejaculate into the vagina, that is good enough to make her pregnant.
If the early discharge is so bad that the discharge happens outside, even before entry, you have to take medical advice.
There are some erection enhancing medicines that can be got only by prescription.
Both the problems can be sorted out by a consult with a urologist.
Regards
DR GS
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor